# SDR 97ZZZX3141

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo Bolts
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING RIB 2 INBOARD AND OUTBOARD JO-BOLTS, STRINGERS 1-7, NEED REPLACEMENT PER RIL HC571H9033.  REF W/C J118.  REPLACED ABOVE JO-BOLTS LEFT WING RIB 2 PER RIL HC571H9033.
